zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximation algorithm for a system of pantograph equations. (English) Zbl 1244.65122
Summary: We show how to adapt an efficient numerical algorithm to obtain an approximate solution of a system of pantograph equations. This algorithm is based on a combination of Laplace transform and Adomian decomposition method. Numerical examples reveal that the method is quite accurate and efficient, it approximates the solution to a very high degree of accuracy after a few iterates.

65L99Numerical methods for ODE
34K28Numerical approximation of solutions of functional-differential equations
Full Text: DOI
[1] J. R. Ockendon and A. B. Tayler, “The dynamics of a current collection system for an electric locomotive,” Proceedings of the Royal Society of London A, vol. 322, no. 1551, pp. 447-468, 1971.
[2] S. A. Khuri, “A Laplace decomposition algorithm applied to a class of nonlinear differential equations,” Journal of Applied Mathematics, vol. 1, no. 4, pp. 141-155, 2001. · Zbl 0996.65068 · doi:10.1155/S1110757X01000183 · eudml:49479
[3] S. A. Khuri, “A new approach to Bratu’s problem,” Applied Mathematics and Computation, vol. 147, no. 1, pp. 131-136, 2004. · Zbl 1032.65084 · doi:10.1016/S0096-3003(02)00656-2
[4] M. Khan, M. Hussain, H. Jafari, and Y. Khan, “Application of laplace decomposition method to solve nonlinear coupled partial differential equations,” World Applied Sciences Journal, vol. 9, pp. 13-19, 2010.
[5] M. Y. Ongun, “The Laplace Adomian Decomposition Method for solving a model for HIV infection of CD4+T cells,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 597-603, 2011. · Zbl 1217.65164 · doi:10.1016/j.mcm.2010.09.009
[6] A.-M. Wazwaz, “The combined Laplace transform-Adomian decomposition method for handling nonlinear Volterra integro-differential equations,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1304-1309, 2010. · Zbl 1190.65199 · doi:10.1016/j.amc.2010.02.023
[7] Y. Khan and N. Faraz, “Application of modified Laplace decomposition method for solving boundary layer equation,” Journal of King Saud University-Science, vol. 23, no. 1, pp. 115-119, 2011. · doi:10.1016/j.jksus.2010.06.018
[8] E. Yusufo\uglu, “Numerical solution of Duffing equation by the Laplace decomposition algorithm,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 572-580, 2006. · Zbl 1096.65067 · doi:10.1016/j.amc.2005.07.072
[9] G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994. · Zbl 0802.65122
[10] G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501-544, 1988. · Zbl 0671.34053 · doi:10.1016/0022-247X(88)90170-9